Thyroid UK
82,801 members97,823 posts

freeze burn

freeze burn

Please can anyone tell me why the skin on my back feels burning/feverish (like I've just had a hot water  bottle on it) and yet I feel cold and shivery at the same time. I am hypothyroid and have been on 50 mg of levothyroxine for about a month. It makes me feel as though I'm feverish but I know I'm not. my husband says the skin feels normal and not hot but I feel so sensitive.

4 Replies
oldestnewest

I am not sure why this happens but strangely enough I used to get this in my legs quite a bit when I was taking levo.  Make sure you tell your doctor about it.

1 like
Reply

I have had burning skin symptoms when my B12 was low, have you had yours tested?

Reply

No not yet but might try and have it done 

Reply

Hi Anita,

I get odd paresthesis pain & sensations, mainly in my limbs & face. They've been less severe since I upped my vitamins D & B12, & brazils, & started taking NDT.

Perhaps your levo dosage isn't quite right yet?

Mel

1 like
Reply

You may also like...